JournalszaaVol. 19 , No. 1pp. 35–60

Topological Structure of Solution Sets to Multi-Valued Asymptotic Problems

  • J. Andres

    Palacky University, Olomouc-Heijin, Czech Republic
  • G. Gabor

    Nicolaus Copernicus University, Torun, Poland
  • L. Gorniewicz

    Nicholas Copernicus University, Torun, Poland
Topological Structure of Solution Sets to Multi-Valued Asymptotic Problems cover
Download PDF

Abstract

Acydicity of solution sets-to asymptotic problems, when the value is prescribed either at the origin or at infinity, is proved for differential inclusions and discontinuous au-tonomous differential inclusions. Existence criteria showing that such sets are non-empty are obtained as well.

Cite this article

J. Andres, G. Gabor, L. Gorniewicz, Topological Structure of Solution Sets to Multi-Valued Asymptotic Problems. Z. Anal. Anwend. 19 (2000), no. 1 pp. 35–60

DOI 10.4171/ZAA/937